# SDR SWAA2018071323470

- Difficulty date: July 6, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 48,966 hours, 28,797 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 116A7210
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LE SLAT RIB CRACKED AT STA 451.97.  REPAIRED RIB PER SRM.
